# SDR A6WA202302258516

- Difficulty date: February 25, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 41,395 hours, 39,944 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Panel
- Part number: 601R31145140
- Part serial: NSA
- Condition: Corroded
- Location: Fs461-473 Rbl45
- Part time: 41,395 hours, 39,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED BETWEEN FS 461 AND FS 473. *******AIRCRAFT REMOVED FROM SERVICE*********** REPAIRED RH PRESSURE FLOOR SILL PANEL BETWEEN FS461 AND FS 473 IAW MHIRJ REO 601R-53-41-3126 REV -- DATED 2023-03-14 AND BOMBARDIER REO NO. 601R-53-41-666, REV -C
